# SDR 98ZZZX533

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19HF
- Make and model: Cndair CL6001A11
- Aircraft serial: 1081
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 725818
- Condition: Misinstalled
- Location: Wing Anti-Ice
- Part time: 6,200 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING ANTI-ICE FAIL LIGHTS CAME ON INTERMITTENTLY ANY TIME WING ANTI-ICE SYSTEM SELECTED.  FOUND THE LEFT AND RIGHT WING TEMP SENSORS INSTALLED BACKWARDS FROM THE FACTORY.   INSTALLED NEW SENSORS PER MM.  SYSTEM WORKED NORMALLY ON NEXT FLIGHT.
